skin-hair-icon

Red rashes

Hello,From last 5days im suffering from allergy which itches on face including neck, leaving behind red patches. Its now gradually moving downwards and now the problm is upto waist. I am taking pills i.e avil, cetzin & also consulted to physician she gave me antiallergic medicines.. can you help for the same?
views-icons 25 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Satish Sawale
Ayurveda 17 yrs exp Nashik

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thanks for trusting ayurved, to avoid recurrence consider ayurved detox n Rasayan Therapy. Hold urge of itching to win urself.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Chethan R S
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, it could be due to eczema or atopic dermatitis. Steroid creams and lotions are helpful for this condition. Kindly consult dermatologist for further evaluation and treatment...
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO